Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Nonsolvable IC groups


Author: S. Bauman
Journal: Proc. Amer. Math. Soc. 15 (1964), 823-827
MSC: Primary 20.25
DOI: https://doi.org/10.1090/S0002-9939-1964-0166257-8
MathSciNet review: 0166257
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Brauer and M. Suzuki, On finite groups of even order whose 2-Sylow group is a quaternion group, Proc. Nat. Acad. Sci. U.S.A. 45 (1959), 1757-1759. MR 0109846 (22:731)
  • [2] W. Feit and J. H. Thompson, Solvability of groups of odd order, Pacific J. Math. 13 (1963), 775-1029. MR 0166261 (29:3538)
  • [3] W. Feit, A characterization of the simple groups $ {\text{SL}}(2,{2^a})$, Amer. J. Math. 82 (1960), 281-300. MR 0113954 (22:4785)
  • [4] H. Zassenhaus, The theory of groups, 2nd ed., Chelsea, New York, 1958. MR 0091275 (19:939d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.25

Retrieve articles in all journals with MSC: 20.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0166257-8
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society